MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - CW; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - CW; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF4646C200TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Myocardial Infarction (1969); Occlusion (1984)
Date of Event 04/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: vamf4036c150tu, serial/lot #: (b)(4), ubd: 24-aug-2018, udi: (b)(4).Product id: vamc4646c200tu, serial/lot #: (b)(4), ubd: 07-sep-2018, udi: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Two valiant captivia stent grafts were implanted in a patient for the endovascular treatment of a thoracic aortic aneurysm.A third valiant captivia stent graft was implanted.It was reported approximately 3 years post the index procedure, a type iiia endoleak was suspected.The patient then coded while en-route for treatment of the endoleak and occlusion of all three valiant captivia stent grafts was reported per the physician.Visualization could not be achieved due to the occlusions, and so it could not be determined which devices had the type iiia endoleak.An attempt was made to treat the occlusions, however this was unsuccessful.The physician was unable to pass a guidewire into the stent grafts due to the occlusions.The cause of the event is undetermined.No additional clinical sequelae were reported, and the patient will be monitored by their physician.

Brand Name
VALIANT CAPTIVIA - CW
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8603779
Report Number2953200-2019-00631
Device Sequence Number2372337
Product Code MIH
UDI-Device Identifier00643169346512
UDI-Public00643169346512
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2019
Device Model NumberVAMF4646C200TU
Device Catalogue NumberVAMF4646C200TU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2019
Initial Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age57 YR